# SDR CALA0800799

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737-800
- Aircraft serial: 31597
- Aircraft time: 16,904 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A812210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT THRESHOLD PLATE LIFTING DUE TO CORROSION AT TOP CENTER SURFACE.  REMOVED THRESHOLD PLATE AND CORNERS, REMOVED CORRODED WEB SECTION TRANSFER HOLES TO NEW WEB P/N 143A8122-10, INSTALLED WEB, RECEIVED OK TO INSTALL THRESHOLD PLATES.  INSTALLED ALL THRESHOLDS AND REPLACED WEB PER SRM 51-40-02.
